# SDR TRBA20121018001

- Difficulty date: October 18, 2012
- Submitted: October 24, 2012
- Operation: Air carrier
- Aircraft: N451AT
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 451
- Aircraft time: 32,662 hours, 32,586 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Channel
- Condition: Corroded
- Location: Tail Cone
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING B INSPECTION, FOUND THE TAIL CONE INTERNAL LT HORIZONTAL GANG CHANNEL HAS EXFOLIATING CORROSION ABOUT 20" FROM TAIL CONE LENS ASSY.  THE ACFT WAS REMOVED FROM SERVICE.    INSTALLED TAIL CONE IAW JIC 53-91-24.  OPS CHECKED GOOD.  ACFT RETURNED TO SERVICE.
